On real entire functions belonging to the class $W_\sigma^{(1)}$
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 774-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a9,
author = {B. A. Rymarenko},
title = {On real entire functions belonging to the class $W_\sigma^{(1)}$},
journal = {Doklady Akademii Nauk},
pages = {774--775},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a9/}
}
B. A. Rymarenko. On real entire functions belonging to the class $W_\sigma^{(1)}$. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 774-775. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a9/